Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 01:27:19 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643265
  • Total Topics: 48943
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Life On These Wonderful Forums  (Read 958 times)

0 Members and 1 Guest are viewing this topic.

Offline david25luvit

  • Member
  • Posts: 1,409
  • Member since March 2005
Life On These Wonderful Forums
« on: August 08, 2006, 06:30:21 AM »
To Whom It May Concern....


                     Part of living with HIV is living with the medication and THEIR side effects.  We have seen it time and time again where an individual will just go off for some unknown reason or in some cases will just flatly disappear.  I won't mention any names because I don't think its relevant to my message here.  I will mention this...The combination of drugs I take these days..(.especially in the morning when I take them on an empty stomach )seems to have affected my judgement.  I realized this last night when I re-read my PM to a certain individual. 

                      So in the interest of fostering peace for the upcoming gathering in Montreal...Let me say I am sorry for creating yet another "drama".  I know some of you believe I enjoy stirring the pot and
perhaps on some sub-conscious level you maybe right.... It is none of my business what 'people" do in their private lives nor at this point do I care....  I certainly do not wish the NEGATIVE attention or the fall out which inevitably follows these types of drama's.  But oddly enough...  Drama Queens ( at least the popular ones) seem to get all the positive attention but I guess that's my overactive imagination/ meds talking out loud again so just ignore it!

                       
« Last Edit: August 09, 2006, 10:13:45 AM by david25luvit »
In Memory of
Raymond David McRae III
Nov. 25, 1972- Oct. 15, 2004
I miss him terribly..........

Offline heartforyou

  • Member
  • Posts: 1,105
  • I must be a survivor in many ways...
Re: Life On These Wonderful Forums
« Reply #1 on: August 08, 2006, 10:48:31 AM »
David,

There is a lot of hurt on the Forums.
Pain for loved ones we lost.
Hurt for our health we lost.
Grief over a future we once thought we lost.

And anger. Hurt people tend to be angry and feel anger.
I do understand. I think everyone of us understands.

I have been hurt. And I felt the anger.
So, basically it all comes to the same.

Why not share it and carry it together.

It' ok. I understand. I am positive too. (tm Rocky)

Hermie
Diagnosed in 1987 and still kicking
Viread, Kivexa (Epzicom),Viramune once daily

Happiness is the freedom of breathing fresh air every day.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.